# SDR DALA2022072505112

- Difficulty date: March 1, 2021
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 589987-14AD. CORRECTIVE ACTION: SUMMARY: REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING WAS ACCOMPLISHED PER ER/A 589987-14AD REV.B SECTION VI. (1743157)
